First steps towards probabilistic justification logic

Kokkinis, Ioannis; Maksimović, Petar; Ognjanović, Zoran; Studer, Thomas (2015). First steps towards probabilistic justification logic. Logic Journal of IGPL, 23(4), pp. 662-687. Oxford University Press 10.1093/jigpal/jzv025

[img]
Preview
Text
version12.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (368kB) | Preview

In this article, we introduce the probabilistic justification logic PJ, a logic in which we can reason about the probability of justification statements. We present its syntax and semantics, and establish a strong completeness theorem. Moreover, we investigate the relationship between PJ and the logic of uncertain justifications.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)
08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)

UniBE Contributor:

Kokkinis, Ioannis and Studer, Thomas

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

1367-0751

Publisher:

Oxford University Press

Language:

English

Submitter:

Lukas Jaun

Date Deposited:

10 Aug 2015 15:06

Last Modified:

20 Mar 2017 13:50

Publisher DOI:

10.1093/jigpal/jzv025

BORIS DOI:

10.7892/boris.70718

URI:

https://boris.unibe.ch/id/eprint/70718

Actions (login required)

Edit item Edit item
Provide Feedback